# SDR UF6A990112

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1-4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5700 - EMERGENCY LIGHTS ARE INOPERABLE FROM ROWS 1 TO 4.  MAINTENANCE PERFORMED OPS CHECK OF SYSTEM.  NO DEFECTS NOTED.  SYSTEM OPS CHECKED GOOD.  (X)
